# SDR F3LA2020032580022

- Difficulty date: January 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 45,965 hours, 28,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Part time: 45,965 hours, 28,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT 03/25/2020: SUPPLEMENT TO ORIGINAL SUBMISSION TO SHOW A NEW UNIQUE CONTROL NUMBER - ORIGINAL NUMBER WAS F3LA202001280019, NEW UNIQUE CONTROL NUMBER IS F3LA202001280022. DISCREPANCY: REFERENCE PEMCO N/R # 2733N395 - Y1162 CORRODED AT FRAME 68-69. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM - Y1162 AT FRAME 68-69 IAW A320 SRM 51-42-11 PAR. D AND 51-72-11.
